# SDR SWAA2013012912091

- Difficulty date: January 10, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 5911429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - CORROSION ON SHEAR TIE AND FRAME AT STA 1002 LONG 30-29L.  REMOVED AND REPLACED 9957739-49 FORMER AT STA 1002 LONG 30-29L IAW B717 SRM 51-41-02, 51-40-08, 51-10-04.
